Collapsing to Riemannian manifolds with boundary and the convergence of the eigenvalues of the Laplacian

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that the eigenvalues of the Laplacian acting on functions converge to those of the limit manifold for a special collapsing family of closed Riemannian manifolds without curvature bounds. The proof uses L 2-analysis.

Original languageEnglish
Pages (from-to)191-200
Number of pages10
Journalmanuscripta mathematica
Volume121
Issue number2
DOIs
Publication statusPublished - 2006 Oct 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Collapsing to Riemannian manifolds with boundary and the convergence of the eigenvalues of the Laplacian'. Together they form a unique fingerprint.

Cite this